# SDR 08FDEA00136

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1570705
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 560 FRAME INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT S11R INSTALLED DOUBLER IAW SRM 53-10-4 FIG 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
